# SDR ASAA2016110418571

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,939 hours, 3,591 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CAPTAIN'S NAV DISPLAY SHOWED MAP FOLLOWED BY VTK. BOTH FMC'S BLANKED. FOLLOWED QRH, BOTH FMC'S ON RIGHT. LEFT FMC FAILED.  ACFT GROUNDED. FMC LEFT IN FLIGHT FAULT OF "INTERMITTENT FMC L GLITCH TIMER", IAW FIM 34-61 TASK 801. PERFORMED B737-900 FIM 34-61 TASK 836 WITH NO FURTHER DEFECTS NOTED. ETOPS GROUND VERIFICATION TEST SUCCESSFUL.
